Pseudolymphomatous drug hypersensitivity syndrome (Q85599): Difference between revisions

From determinar.ia.br - Determine suas informações
‎Changed an Item
‎Changed an Item
Property / Verification Status
 
Concluído
Property / Verification Status: Concluído / rank
 
Normal rank

Revision as of 10:57, 15 August 2026

An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug.
Language Label Description Also known as
default for all languages
ID_1697708659
    English
    Pseudolymphomatous drug hypersensitivity syndrome
    An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug.

      Statements

      CID11:ID_1697708659
      0 references
      dki-india-ID_1697708659
      0 references
      Concluído
      0 references